# SDR HALA2022021600063

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 31,113 hours, 4,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 1L DOOR EXIT LIGHT COVER MISSING. CORRECTIVE ACTION: REPLACED EXIT LIGHT COVER. (7231656)
